Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Mathematical models of partly protected fish populations

Annotation

We propose mathematical model to examine management strategies associated with fully protected marine reserves. We consider two linked populations in adjacent areas, where one is exposed to fishing and the other is not. Благодарности: The work is supported by the Norwegian Programme for Development, Research and Education (NUFU).

Keywords

population modeling; restricted fishing; delay equations

Full-text in one file

Download

UDC

51-76

Pages

766-767

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.